# SDR MALA000171

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR LIGHT WOULD NOT ILLUMINATE.  RAN QRH AND DID EMERGENCY LANDING.  MX REMOVED AND REPLACE NOSE GEAR DOWN LOCK ACTUATOR, MLG SEPARATION BOLTS, LANDING GEAR CONTROL VALVE.  ALL SYSTEMS CHECK GOOD.
